Boletin de la Sociedad Espanola de Matematica Aplicada, Volume (68), No (1), Year (2015-2) , Pages (17-27)

Title : ( Some derivative-free solvers for numerical solution of SODEs )

Authors: Ali Reza Soheili , Fazlollah Soleymani ,

Citation: BibTeX | EndNote

In this paper, some variants of stochastic solvers free from derivatives for Itˆo stochastic ordinary differential equations (SODEs) are given. The derived strong variants are convergent and explicit. Then, some implicit solvers are also proposed. Numerical results are reported for confirming convergence properties and for comparing the behavior of these methods for pathwise approximation of SODEs.

Keywords

, Numerical solution, Stochastic differential equations, Stochastic Runge–Kutta methods, Heuristic derivation Strong
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046226,
author = {Soheili, Ali Reza and Soleymani, Fazlollah},
title = {Some derivative-free solvers for numerical solution of SODEs},
journal = {Boletin de la Sociedad Espanola de Matematica Aplicada},
year = {2015},
volume = {68},
number = {1},
month = {February},
issn = {2254-3902},
pages = {17--27},
numpages = {10},
keywords = {Numerical solution; Stochastic differential equations; Stochastic Runge–Kutta methods; Heuristic derivation Strong sense},
}

[Download]

%0 Journal Article
%T Some derivative-free solvers for numerical solution of SODEs
%A Soheili, Ali Reza
%A Soleymani, Fazlollah
%J Boletin de la Sociedad Espanola de Matematica Aplicada
%@ 2254-3902
%D 2015

[Download]